The conjugate nets, Cartan submanifolds, and Laplace transformations in space forms (Q1599125): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
ReferenceBot (talk | contribs)
Changed an Item
 
(2 intermediate revisions by 2 users not shown)
Property / MaRDI profile type
 
Property / MaRDI profile type: MaRDI publication profile / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1006/jmaa.2001.7810 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2119213839 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Laplace Transforms of a Class of Higher Dimensional Varieties in a Projective Space of n Dimensions / rank
 
Normal rank
Property / cites work
 
Property / cites work: Laplace transformation in higher dimensions / rank
 
Normal rank

Latest revision as of 10:19, 4 June 2024

scientific article
Language Label Description Also known as
English
The conjugate nets, Cartan submanifolds, and Laplace transformations in space forms
scientific article

    Statements

    The conjugate nets, Cartan submanifolds, and Laplace transformations in space forms (English)
    0 references
    0 references
    0 references
    26 March 2003
    0 references
    The authors establish the geometric theory of conjugate nets, Cartan submanifolds, and Laplace transformations in sphere and pseudo-sphere spaces. The corresponding theory in cases of projective and Euclidean spaces has been established by \textit{S. S. Chern} [Proc. Natl. Acad. Sci. USA 30, 95-97 (1944; Zbl 0063.00831); Sur une class remarqueable de varietés dans l'espace projectif a \(n\) dimensions, Sci. Rep. Tsing Hua Univ. 4, 328-336 (1947)] and by \textit{N. Kamran} and \textit{K. Tenenblat} [Duke Math. J. 84, No. 1, 237-266 (1996; Zbl 0857.53004)].
    0 references
    conjugate nets
    0 references
    Cartan submanifolds
    0 references
    Laplace transformations
    0 references

    Identifiers